# SDR MASA98210

- Difficulty date: November 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27173
- Make and model: Cndair CL6002B19
- Aircraft serial: 7173
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Handle
- Part number: H341427
- Condition: Lack Of Lube
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6001 - PHX-DSM - PRIOR TO DEPARTURE, CREW REPORTED THE PASSENGER DOOR HANDLE WOULD NOT STOW PROPERLY.  MAINTENANCE CLEANED AND LUBED THE DOOR HANDLE, OPS CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
